Autors: Donev, V. I.
Title: Existence and asymptotic behavior of the positive solutions of first order neutral impulsive differential equations
Keywords: differential equations neutral type, impulse effect

Abstract: Paper deals with the existence and asymptotic behavior of the positive solutions of first order neutral impulsive differential equations .

References

    Issue

    Nonlinear Oscillations/ Journal of Mathematical Sciences, vol. 8, issue 3, pp. 304-318, 2005, Ukraine, Springer Verlag, ISSN 1562-3076

    Цитирания (Citation/s):
    1. 15. A.F. Yeniçerioğlu, Stability of linear impulsive neutral delay differential equations with constant coefficients, Journal of Mathematical Analysis and Applications, Vol. 479(2), 2019, 2196-2213 - 2019 - в издания, индексирани в Scopus или Web of Science

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus